MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
2025-02-27: integrum has been informed that axor ii unit (b)(6) has fallen off from the abutment.No further information is available yet and the unit has not yet been received at integrum.Manufacturing investigation performed; batch documentation reviewed.No deviations found; the device has been manufactured according to specification.Technical investigation has not yet been performed.
 
Event or Problem Description
On 2025-02-27: integrum has been informed that axor ii unit (b)(6) has fallen off from the abutment.No further information is available yet and the unit has not yet been received at integrum.Manufacturing investigation performed, batch documentation reviewed.No deviations found, the device has been manufactured according to specification.Technical investigation has not yet been performed.On 2025-03-26: video of donning/doffing and photos of the abutment received from the clinic.However, the received information is not efficent for performing technical investigation.Integrum has been in contact with the clinic several times but not yet received the unit.
 
Event or Problem Description
On 2025-02-27: integrum has been informed that axor ii unit i11085 has fallen off from the abutment.No further information is available yet and the unit has not yet been received at integrum.Manufacturing investigation performed, batch documentation reviewed.No deviations found, the device has been manufactured according to specification.Technical investigation has not yet been performed.On (b)(6) 2025: video of donning/doffing and photos of the abutment received from the clinic.However, the received information is not efficient for performing technical investigation.Integrum has been in contact with the clinic several times but not yet received the unit.On 2025-05-28: integrum received a report form and axor ii unit i11085 for technical investigation to be performed.On 2025-06-02: technical investigation performed.During the investigation the device functions were tested and components inspected.The reported issue could not be replicated.The clamps showed signs of wear indicating that the abutment may not have been fully inserted at some point.During service the clamps were replaced.The device was thoroughly cleaned and functionally tested according to specification with approved results.Integrum has informed the clinic on the importance of donning the axor ii according to the ifu to ensure a stable connection and prevent damage or wear to the clamps.As stated in the ifu, the device shall not be used if a stable connection cannot be achieved.
 
Event or Problem Description
2025-02-27: integrum has been informed that axor ii unit i11085 has fallen off from the abutment.No further information is available yet and the unit has not yet been received at integrum.Manufacturing investigation performed, batch documentation reviewed.No deviations found, the device has been manufactured according to specification.Technical investigation has not yet been performed.2025-03-26: video of donning/doffing and photos of the abutment received from the clinic.However, the received information is not efficent for performing technical investigation.Integrum has been in contact with the clinic several times but not yet received the unit.2025-05-28: integrum received a report form and axor ii unit i11085 for technical investigation to be performed.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
susanne börjesson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key21676780
Report Number3011386779-2025-00224
Device Sequence Number7693186
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number62353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/26/2025
05/28/2025
05/28/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/22/2025
05/28/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown